# SDR USAA2014040900002

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 18,059 hours, 5,978 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN FWD GALLEY FLOOR PANEL BETWEEN FRAME 16 TO FRAME 20 & BETWEEN STRINGER 20L TO STRINGER 20R, REPLACED IAW AMM 53-12-12-400-001A.
